Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On generalized inversive congruential pseudorandom numbers
HTML articles powered by AMS MathViewer

by Jürgen Eichenauer-Herrmann PDF
Math. Comp. 63 (1994), 293-299 Request permission


The inversive congruential method with prime modulus for generating uniform pseudorandom numbers has several very promising properties. Very recently, a generalization for composite moduli has been introduced. In the present paper it is shown that the generated sequences have very attractive statistical independence properties.
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 293-299
  • MSC: Primary 11K45; Secondary 11L07, 65C10
  • DOI:
  • MathSciNet review: 1242056